# SDR DALA2019082975070

- Difficulty date: August 27, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 99,386 hours, 14,219 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 80,   CREW REPORTED ELECTRICAL ODOR, SMOKE AND OVERHEAT LIGHT ILLUMINATED AT FORWARD GALLEY OVEN DURING OPERATION. C/B WERE PULLED AND FLIGHT CONTINUED TO DESTINATION.  REPLACED THE OVEN. SYSTEM OPERATION IS NORMAL.
